Jun 25, 2002
I 've got couple of responses earlier from you for my postings and I am very glad for that. It is so kind of you. My doctor also agreed and represcribed testestorone patches for me. I have been using them again for 5 weeks nearly. After using the patches for 3 weeks, in the 4th week...I had excellent erections and enjoyed sex after 8 months again. That experience was better than ever in my life so far. That was really really great and I felt lot better and normal. It happened consecutively for 3 days..and again after 3 days...no libido at all. What went wrong here, Doctor. Should I have to stop applying patches when it starts working or should I continue applying patches as it is. (patches are prescribed for 3 months for me). Please advise me. I am a HIV negative.
Response from Dr. Dieterich
If they are working, you need to keep using them to keep the levels up. The testosterone gel is also helpful and may get you higher levels of testosterone. This is lifelong supplementation. Good luck! DTD
Oxandrin use with Hep C
- Is Tingling In Fingers A Symptom Of Acute HIV Infection?
- Anal Warts After Oral Sex Hooker What Are The Chances Of HIV
- Dark Bumps After Fingering Stripper Sign Of HIV AIDS
- Fatigue After French Kissing Worried I Have HIV
- Pain In Penis After Anal Sex What Are The Chances Of HIV
- Vomiting After Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.